Each F/C caplet contains : Acetaminophen (Paracetamol) USP500 mg.
Pseudoephedrine Hydrochloride USP 30 mg.
Ramol Sinus contains Paracetamol which is a clinically proven analgesic and antipyretic and Pseudoephedrine Hydrochloride a sympathomimetic agent for symptomatic relief from nasal congestion. Both Paracetamol and Pseudoephedrine Hydrochloride are highly absorbed from GIT and the peak concentrations for Paracetamol are reached in about half an hour.
Ramol Sinus indicated for relief of sinus pain, nasal congestion, fever and headache.
DOSAGE & ADMINISTRATION :
Ramol Sinus is suitable for adults and children of 12 years of age and over, the dose is two caplets up to four times daily. If necessary the dose may be repeated every four to six hours but do not take more than four doses(8 caplets) in 24 hours.
RESTRICTIONS ON USE :
- Known hypersensitivity to Paracetamol or Pseudoephedrine Hydrochloride.
- Patients taking monoamine oxidase inhibitors antidepressants or within 2 weeks of stopping such treatment.
- Children below 12 years of age.
- Do not take other Paracetamol containing medication or nasal decongestant at the same time with this product.
- Should be used this product with caution to patients with hepatic or renal dysfunction, severe hypertension,
cardiac or peripheral vascular disease, hyperthyroidism or on antihypertensive or antidepressant therapy.
- Pseudoephedrine should be given with caution to patients with diabetes mellitus, closed-angle glaucoma,
prostate enlargement or angina.
- Do not take this product for pain for more than 10 day or for fever for more than 3 days unless directed by
- Consult a doctor promptly if one or more of the following symptoms occur : pain persists or gets worse, new
symptoms occur, redness and swelling, nervousness, dizziness, insomnia, or if sore throat is severe and
persists for more than 2 days and is accompanied by fever, headache, rash, nausea or vomiting.
Use in pregnancy and lactation
Medical advice should be sought before using this product during pregnancy and lactation.
DRUG INTERACTIONS :
- Paracetamol may interact with anticoagulant agents.
- The liver effects of Paracetamol may be enhanced if use with alcohol and drugs that enhance metabolism
of Paracetamol in the liver (ie. barbiturates, tricyclic antidepressants).
- Coadministration of Pseudoephedrine and MAOI's may lead to hypertensive crisis.This effect may persist
for up to 2 weeks after discontinuation of MAOI's.
ADVERSE EFFECTS :
- Skin reactions such as urticaria may appear.
- Occasionally anxiety, tremor, dizziness, tachycardia and hypertension, insomnia and urinary retention may occur.
STORAGE INSTRUCTIONS :
Store below 25°C in a dry place.
Ramol Sinus : Pack of 20 caplets and hospital packs of different sizes